MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM IRELAND STABILIT® FIRST FRACTURE KIT.; CEMENT, BONE, VERTEBROPLASTY

MERIT MEDICAL SYSTEM IRELAND STABILIT® FIRST FRACTURE KIT.; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 2003-01
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The account alleges during the procedure when removing the working cannula.The cannula broke off inside of the bone in the pedicel.A follow procedure will be needed with a spine surgeon to remove the broken piece.No additional patient consequences to report.

Brand Name
STABILIT® FIRST FRACTURE KIT.
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit,
galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit,
galway
EI  
Manufacturer Contact
bryson heaton rn
1600 merit parkway
south jordan, UT 84084
8012531600
MDR Report Key20578360
Report Number9616662-2024-00040
Device Sequence Number12804628
Product Code NDN
UDI-Device Identifier00884450315903
UDI-Public884450315903
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2003-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown